# SDR AWXA200100568

- Difficulty date: October 25, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - "C" - CRACK FOUND IN FUSELAGE SKIN, .280" LONG, AT BS 500B, BETWEEN STR 15R & 16R, AT THE FWD UPPER EDGE OF THE R/H WING ICE LIGHT CUTOUT. MAINTENANCE ROUTED OUT THE CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED IAW AWA ER 15-5313-01305-TB2.
